Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#296286] of Chad Schoen

Papers Published

  1. Schoen, C, complex varieties for which the chow group mod n is not finite, Journal of Algebraic Geometry, vol. 11 no. 1 (2002), pp. 41-100, ISSN 1056-3911
    (last updated on 2017/12/12)

    Abstract:
    Using the recent work of S. Bloch and H. Esnault, we give examples of smooth projective varieties W/ℚ and integers n ≠ 0 for which CH2(Wℚ)/nCH2(Wℚ) is not a finite group.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320